Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 155, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 27, 2007, 4:42 PM EDT for Clearfield County, Pennsylvania. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2007, 4:42 PM EDT (20:42 UTC)
- Expired
- Jun 27, 2007, 5:45 PM EDT
- In force
- 63 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
County Clearfield County, PA
The radar
The State College radar (KCCX), 46 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 5:30 PM EDT | TSTM WND DMG | 3 Nw Curwensville, PA | TREES AND WIRES DOWN ACROSS GREENVILLE PIKE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 48 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 12:58 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.7 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 939 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1181 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KCTP 272042 SVRCTP PAC033-272145- /O.NEW.KCTP.SV.W.0155.070627T2042Z-070627T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE STATE COLLEGE PA 442 PM EDT WED JUN 27 2007 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN CLEARFIELD COUNTY IN CENTRAL PENNSYLVANIA... * UNTIL 545 PM EDT * AT 439 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ROCKTON...OR 6 MILES SOUTHEAST OF DUBOIS...AND MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... S.B. ELLIOT STATE PARK AROUND 500 PM EDT... HYDE AND PARKER DAM STATE PARK AROUND 505 PM EDT... CLEARFIELD AROUND 510 PM EDT... LECONTES MILLS AROUND 530 PM EDT... THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 100 AND 126. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 119...ROUTE 219...ROUTE 322. SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A STURDY LOCATION NOW. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 4112 7884 4094 7878 4104 7796 4130 7804 $$ FORECASTER: TYBURSKI
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 4:11 PM EDT, 31 minutes earlier.
Area forecast discussion, Jun 27, 4:11 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 411 PM EDT WED JUN 27 2007 .SYNOPSIS... BERMUDA HIGH WILL SHIFT EASTWARD IN ADVANCE OF A COLD FRONT MOVING SOUTHEAST ACROSS THE GREAT LAKES. THIS FRONT WILL SLOWLY PUSH SOUTH THROUGH THE REGION ON THURSDAY PRODUCING NUMEROUS SHOWERS AND THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE. IN THE WAKE OF THE COLD FRONT...HIGH PRESSURE WILL BRING AN UNSEASONABLY COOL AND DRY AIRMASS SOUTH FROM CANADA...AND PROVIDE RELIEF FROM THE HEAT AND HUMIDITY FOR THE UPCOMING WEEKEND. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... SEVERE THUNDERSTORM WATCH #456 REMAINS IN EFFECT UNTL 8 PM. HIGH CAPE/LOW SHEAR PULSE-TYPE TSRA ENVIRONMENT WILL CONTINUE TO SUPPORT LOCALIZED DAMAGING WND/LARGE HAIL THREAT. HEAT ADVISORY CONTINUES UNTL 6 PM FOR MUCH OF THE MIDDLE AND LWR SUSQ VLY WHERE HEAT INDEX VALUES ARE RUNNING NR 100F. HAZY...HOT AND HUMID BEST DESCRIBES THE REMAINDER OF THE EVENING WITH TSRA BCMG LESS NMRS AS INSTABILITY DECREASES WITH THE LOSS OF DAYTIME HEATING. && .SHORT TERM /8 PM THIS EVENING THROUGH FRIDAY NIGHT/... WATER VAPOR IMAGERY SHOWS S/W TROF MOVG EWD SOUTH OF JAMES BAY WITH ASSOC SFC COLD FRONT MOVING THROUGH THE CENTRAL GRT LKS THIS FRONT WILL REACH THE ST LAWRENCE VLY BY TONIGHT AND HAVE PLACED HIGHEST POPS ACROSS THE NW...CLOSEST TO THE BEST LARGE SCALE LIFT/FORCING AND STRONGEST WARM ADVECTION. AS HAS BEEN THE CASE THE LAST FEW NIGHTS...VERY MOIST/STABLE BLYR /SFC DEWPOINTS 60-70F/ WILL SUPPORT THE DEVELOPMENT OF FOG WHICH MAY BE LOCALLY DENSE ESPECIALLY IN THE VALLEYS AND IN AREAS WHICH WERE FORTUNATE ENUF TO PICK UP SOME MUCH NEEDED RAIN. THURSDAY LOOKS LIKE IT WILL BE THE MOST ACTIVE PERIOD...AS THE FRONT WILL BE MOVING SEWD THROUGH THE STATE. SPC DY2 SLIGHT RISK HAS BEEN SHIFTED SEWD ALONG A IDI-UNV-IPT LINE WITH THE FRONT ALREADY INTO THE NW MTNS DURING THE MORNING HOURS. TSRA ACTIVITY SHOULD INCREASE BY THE AFTN ALONG/AHEAD OF THE SFC FRONT ACROSS SOUTH CENTRAL/SOUTHEASTERN PA WITHIN AXIS OF HIGHEST LLVL MOISTURE AND PRECIPITABLE WATER VALUES. ALTHOUGH BEST 0-6KM SHEAR APPEARS TO REMAIN BEHIND THE FRONT...A 20-30KT UNIDIRECTIONAL DEEP-LYR WIND FIELD SHOULD OVERSPREAD THE IMMEDIATE FRONTAL ZONE AND SUPPORT ORGANIZED MULTI-CELL TSRA CLUSTERS WHICH WILL BE CAPABLE OF PRODUCING DMG WIND GUSTS. DESPITE RELATIVELY WARM AIR ALOFT...CANNOT RULE OUT SOME LARGE HAIL WHERE BEST INSTABILITY CAN BE REALIZED. HAVE GONE WITH LKLY POPS FOR ALL AREAS. THE FRONT SLOWLY SAGS SWD THROUGH THE STATE THURSDAY NIGHT...BUT A WAVE COULD DEVELOP TO OUR SOUTHWEST BLW RIGHT ENT REGION OF THE UPR LVL JET MAX...CREATING A LARGER AREA OF MOD TO HVY RAINFALL AND FURTHER SLOW THE SWD ADVANCE. WILL LINGER POPS IN THE SOUTH A BIT LONGER ON FRIDAY...BUT THE NORTHERN HALF TO TWO-THIRDS OF THE AREA SHOULD BE DRY FRIDAY AND ALL PRECIP IN SOUTH-CENTRAL PA SHOULD BE OVER BY LATE FRIDAY EVENING. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... OMEGA BLOCKING PATTERN TAKES SHAPE ACROSS NOAM INTO THE WEEKEND WITH MUCH COOLER AND DRIER AIR ACCOMPANYING HIGH PRESSURE MOVG SEWD OUT OF CANADA AND INTO THE REGION IN THE WAKE OF THE COLD FRONT. THE TRULY CP AIRMASS WILL TRANSLATE INTO MAX TEMPS COOLER THAN CLIMO. LATEST GFS HAS TRENDED CLOSER TO THE ECMWF/GEFSMEAN IN DEPICTING A FLATTER SOLUTION ALOFT HEADING INTO NEXT WEEK. THE NERN CONUS TROF APPEARS TO GRADUALLY LIFT NEWD WITH WAA ACTIVITY THREATENING THE AREA BY EARLY NEXT WEEK AS SHORT WAVE ENERGY TRANSLATES THROUGH THE NWLY FLOW. TOWARD MID-WEEK PATTERN LOOKS TO TAKE ON A POSITIVE PNA LOOK. TEMPS SHOULD REBOUND BACK TO SEASONABLE LEVELS FOR EARLY NEXT WEEK. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... HIGH HEAT AND INSTABILITY WILL LEAD TO NUMEROUS SHRA/TSRA WITH GENERALLY MVFR CIGS AND VSBYS THROUGH EARLY THIS EVENING. FROM LATE THIS EVENING THROUGH MID MORNING...MVFR CONDITIONS WILL BE MAINLY ATTRIBUTED TO VSBYS OF 3-4SM IN HAZE. A DISTURBANCE ALOFT WILL MOVE INTO WESTERN AND CENTRAL PENN LATE TONIGHT...PRECEDING A STRONG COLD FRONT THAT WILL MOVE SOUTHEAST ACROSS PENN THURSDAY. THIS UPPER AIR FEATURE SHOULD SUPPORT A CLUSTER OF SHRA AND TSRA...MAINLY NEAR AND TO THE NORTH OF INTERSTATE 80 BETWEEN 07Z AND 12Z. TSRA WILL BECOME MORE WIDESPREAD LATE THURSDAY MORNING AND THURSDAY AFTERNOON LEADING TO WIDESPREAD MVFR CIGS AND VSBYS WITH POCKETS OF IFR CONDITIONS. THE COLD FRONT WILL USHER IN COOLER AND BREEZY CONDITIONS THIS WEEKEND. DRIER AIR MOVING IN...FRIDAY INTO EARLY NEXT WEEK SHOULD FEATURE ALMOST EXCLUSIVELY VFR CONDITIONS...ALTHOUGH COLDER AIR ALOFT COUPLED WITH A FEW WEAK UPPER DISTURBANCES COULD TRIGGER ISOLATED MVFR FLYING IN AN ISOLATED LATE DAY SHOWER OR TSRA. && .CLIMATE... RECORD HIGH AT IPT IS 95 SET BACK IN 1963. TODAYS HIGH TEMP WILL BE VERY CLOSE TO THIS RECORD. && .CTP WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 6 PM EDT THIS AFTERNOON FOR PAZ028-035-036- 046-049>053-056>059-063>066. && SYNOPSIS...DANGELO/STEINBUGL NEAR TERM...STEINBUGL SHORT TERM...STEINBUGL LONG TERM...STEINBUGL AVIATION...LAMBERT CLIMATE...STEINBUGL
Hazardous weather outlook, Jun 27, 1:12 PM EDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 112 PM EDT WED JUN 27 2007 PAZ004>006-010>012-017>019-024>027-033-034-037-041-042-045-281715- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- SOMERSET-BEDFORD-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON- 112 PM EDT WED JUN 27 2007 ...SEVERE THUNDERSTORM WATCH 456 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY. A COLD FRONT WILL PUSH THROUGH THE REGION ON THURSDAY...TRIGGERING THUNDERSTORMS WHICH COULD CONTAIN VERY HEAVY RAIN...DAMAGING WIND GUSTS...OR LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. PAZ028-035-036-046-049>053-056>059-063>066-281715- JUNIATA-FULTON-FRANKLIN-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 112 PM EDT WED JUN 27 2007 ...SEVERE THUNDERSTORM WATCH 456 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL PENNSYLVANIA AND THE MIDDLE AND LOWER SUSQUEHANNA VALLEY. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY. A COLD FRONT WILL PUSH THROUGH THE REGION ON THURSDAY...TRIGGERING THUNDERSTORMS WHICH COULD CONTAIN VERY HEAVY RAIN...DAMAGING WIND GUSTS...OR LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. STEINBUGL/LAMBERT
In the hours before
Local storm report, Jun 27, 4:32 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
432 PM EDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG LEBANON 40.34N 76.42W
06/27/2007 LEBANON PA EMERGENCY MNGR
NUMEROUS LARGE TREES AND WIRES DOWN
&&
PAHLocal storm report, Jun 27, 4:34 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
434 PM EDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG 2 SW LEBANON 40.32N 76.45W
06/27/2007 LEBANON PA EMERGENCY MNGR
TREES ACROSS ROAD
&&
PAHSpecial weather statement, Jun 27, 4:34 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 434 PM EDT WED JUN 27 2007 PAZ041-046-272130- NORTHERN LYCOMING-SOUTHERN LYCOMING- 434 PM EDT WED JUN 27 2007 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL AND EASTERN LYCOMING COUNTY THROUGH 530 PM EDT ... AT 431 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHWEST OF WILLIAMSPORT...MOVING EAST AT 20 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR COGAN STATION...TROUT RUN AROUND 445 PM... LOYALSOCKVILLE AROUND 500 PM AND BARBOURS AROUND 530 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15. FORECASTER: LAMBERT/TYBURSKI
Local storm report, Jun 27, 4:37 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
437 PM EDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG LAWRENCEVILLE 42.00N 77.13W
06/27/2007 TIOGA PA EMERGENCY MNGR
LARGE TREE DOWN ON AN ELDERLY CARE HOME IN LAWRENCEVILLE
&&
PAHSpecial weather statement, Jun 27, 4:38 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 438 PM EDT WED JUN 27 2007 PAZ026-272115- HUNTINGDON- 438 PM EDT WED JUN 27 2007 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HUNTINGDON COUNTY... AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15 MILES NORTHEAST OF BREEZEWOOD...MOVING NORTHEAST AT 20 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR THREE SPRINGS AROUND 445 PM...SALTILLO AROUND 450 PM...CASSVILLE AROUND 500 PM...ORBISONIA AROUND 505 PM AND SHIRLEYSBURG AROUND 515 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 522. FORECASTER: ONDREJIK
Local storm report, Jun 27, 4:39 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
439 PM EDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 1 S LAWRENCEVILLE 41.98N 77.13W
06/27/2007 TIOGA PA EMERGENCY MNGR
TREES DOWN ON ROUTE 15
&&
PAHThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:03 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 57 min |
| Jun 27, 11:46 AM EDT | Heat Advisory | CTP | Adams, Columbia, Cumberland, Dauphin, Franklin, Fulton and 11 more | 6 hr |
| Jun 27, 12:55 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland | 65 min |
| Jun 27, 2:03 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland | 42 min |
| Jun 27, 2:25 PM EDT | Severe Thunderstorm Warning | CTP | Perry | 50 min |
| Jun 27, 3:10 PM EDT | Severe Thunderstorm Warning | CTP | Cameron | 65 min |
| Jun 27, 3:23 PM EDT | Severe Thunderstorm Warning | CTP | Potter | 67 min |
| Jun 27, 3:31 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon | 44 min |
| Jun 27, 3:33 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 57 min |
| Jun 27, 3:59 PM EDT | Severe Thunderstorm Warning | CTP | Fulton | 46 min |
| Jun 27, 4:26 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 34 min |
| Jun 27, 4:52 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan | 68 min |
| Jun 27, 4:57 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter | 48 min |
| Jun 27, 5:21 PM EDT | Severe Thunderstorm Warning | CTP | Huntingdon | 54 min |
| Jun 27, 5:42 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 33 min |
| Jun 27, 5:53 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 97 min |
| Jun 27, 6:09 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 96 min |
| Jun 27, 6:13 PM EDT | Severe Thunderstorm Warning | CTP | Montour | 32 min |
| Jun 27, 6:19 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 41 min |
| Jun 27, 6:20 PM EDT | Severe Thunderstorm Warning | CTP | Blair | 40 min |
| Jun 27, 6:30 PM EDT | Severe Thunderstorm Warning | CTP | Mifflin | 30 min |
| Jun 27, 6:31 PM EDT | Severe Thunderstorm Warning | CTP | Cambria | 59 min |
| Jun 27, 6:34 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 56 min |
| Jun 27, 6:46 PM EDT | Severe Thunderstorm Warning | CTP | Snyder, Union | 74 min |
| Jun 27, 7:02 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Northumberland | 28 min |
| Jun 27, 7:09 PM EDT | Severe Thunderstorm Warning | CTP | Huntingdon | 66 min |
| Jun 27, 7:24 PM EDT | Severe Thunderstorm Warning | CTP | Northumberland | 81 min |
| Jun 27, 7:29 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 46 min |
| Jun 27, 7:43 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 29 min |
| Jun 27, 7:57 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour | 63 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.